MathSciNet Relay Station
MathSciNet bibliographic data
MR1401782 47D25 (46H25 46M20)
Paterson, Alan L. T.; Smith, Roger R. Higher-dimensional virtual diagonals and ideal cohomology for triangular algebras. Trans. Amer. Math. Soc. 349 (1997), no. 5, 1919–1943.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement